IJPAM: Volume 93, No. 5 (2014)

ON COMMUTATIVITY IN PRIME
$\Gamma$-NEAR-RINGS WITH SYMMETRIC BI-DERIVATIONS

Kalyan Kumar Dey$^1$, Akhil Chandra Paul$^2$, Isamiddin S. Rakhimov$^3$
$^{1, 2}$Department of Mathematics
Rajshahi University
Rajshahi, 6205, BANGLADESH
$^{3}$Department of Mathematics
FS & Institute for Mathematical Research
(INSPEM) Universiti Putra Malaysia, MALAYSIA


Abstract. In this paper, we investigate the conditions of a prime $\Gamma$- near-ring to be commutative by means of symmetric bi-derivations. We prove that under certain conditions, prime $\Gamma$-near-rings will be the commutative $\Gamma$ rings.

Received: March 26, 2012

AMS Subject Classification: 16Y30, 16Y99

Key Words and Phrases: $\Gamma$-near-ring, prime $\Gamma$-near-ring, symmetric bi-derivation

Download paper from here.




DOI: 10.12732/ijpam.v93i5.1 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 93
Issue: 5
Pages: 603 - 611

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).